# SDR SWAA2017031012426

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,643 hours, 24,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C270093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT LIGHT BROKEN.  R & R THE LIGHT ASSY IAW MM.
